# SDR TRAX200701660

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BOX BTW FR 36-38 CORRODED (ON RT SIDE).   CORROSION REMOVED AS PER SRM 51-21-42 TOURQUE BOX REPLACED IAW SRM 51-25-01 MATERIAL THICKNESS: 0.063 MATERIAL REMOVED: 0.030 OUT OF LIMITS AS PER SRM: 53-61-00 FIG 301.
